# SDR AALA20171018005

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 53,090 hours, 21,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A00041028
- Condition: Corroded
- Location: Bs 792
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE AFT CARGO TRACK ATTACHMENT,  RBL13.8, NEAR BS 792.  REMOVED AND REPLACED THE CARGO TRACK FROM BS 767 TO 887 IAW SRM 53-00-53-2R, SRM 51-00-05, DRAWING 146A7500, AND EA B737-53-021571, REV B.
